# SDR 95ZZZX4537

- Difficulty date: August 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Part number: A23034787
- Condition: Making Metal
- Location: Gearbox
- Part time: 2,745 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEARBOX 2 1/2 BEARING STARTING TO MAKE METAL.  ROLLERS STARTING TO GALL.
